BOARD OF COMMISSIONERS' AGENDA

Public Service Bldg.          125 East 8th Avenue               Eugene, OR  97401             Phone:  682-4203

Legend: PM- Previous Material
# - Sign-up Sheets Available at Entrance
NBA- Notice of Board Action
TDD services at (541) 682-3995

The meeting location is wheelchair-accessible. Anyone needing special accommodations (hearing impaired, language translation, chemical sensitivity needs, etc.), please make your request at least 48 hours prior to the meeting.

Note: Some (View Material) is in PDF format.  To view PDF (Adobe Acrobat) documents, you need the free reader. If you don't have it, click here to download FREE! Absolutely no obligation!:
or, if you want to read how to install first before you go to ADOBE, click here!

NOW AVAILABLE:  Webcasts to view Board Meetings from your computer.  Click here to go to webcasts!
Find out about more Lane County events at www.lanecounty.org/Calendar


TUESDAY, OCTOBER 5, 2010 – REGULAR MEETING

9:00 a.m.    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

#2. PUBLIC COMMENTS

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

9:05 a.m. estimated time

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:20 a.m. estimated time

 

#4. EMERGENCY BUSINESS

9:40 a.m. estimated time

 

5. COUNTY COUNSEL

 

a. Announcements

9:45 a.m. estimated time

 

b. DISCUSSION/Public Meetings Law. (Liane Richardson, County Counsel) (estimated 30 minutes) View Material

9:50 a.m. estimated time

c. DISCUSSION/Public Records Law. (Liane Richardson, County Counsel) (estimated 20 minutes) View Material
10:20 a.m. estimated time

d. DISCUSSION/Naming Policies of Public Facilities. (Liane Richardson, County Counsel) (estimated 20 minutes) View Material
10:40 a.m. estimated time

e. ORDER 10-10-5-1/In the Matter of Amending the Good Governance Board Order Clarifying Methods of Requesting Waiver of 15-Minute Rule.  (Liane Richardson, County Counsel) (estimated 30 minutes) View Material
11:10 a.m. estimated time

6. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

11:40 a.m. estimated time

 

7. OTHER BUSINESS

 

Noon – 1:30 p.m. (recess)

 

1:30 p.m.      ( Harris Hall Main Floor)

 

8. PUBLIC WORKS

 

a. FIRST READING AND SETTING SECOND READING AND PUBLIC HEARING/Ordinance  8-10 /In the Matter Of Amending Chapters 10 and 16 of Lane Code to Modify Existing Floodplain Regulations in order to Correct Deficiencies; Achieve Conformity with Oregon Building Codes and to Incorporate Certain Best Management Practices and Higher Regulatory Standards. (LC10.271 and LC16.244) (Department File No. Pa 10-5658) (Second Reading 10/26/10, 6:30 p.m.). (estimated 5 minutes) (View Material below under 8.c.)

1:30 p.m. estimated time

 

b. FIRST READING AND SETTING SECOND READING AND PUBLIC HEARING/Ordinance No Pa 1276/In the Matter of Amending the Lane County Rural Comprehensive Plan (RCP) by Revising Goal-2, Policy 25, to Establish Provisions for a Drinking Water Protection Overlay Zone; by Adopting an Official Drinking Water Protection Overlay Zone Map; by Applying the Overlay Zone to Properties Within Identified Groundwater and Surface Water Protection Areas and Adopting Savings and Severability Clauses (Department File No. Pa 10-5659) (Second Reading 10/26/10, 6:30 p.m.). (estimated 5 minutes) (View Material below under 8.c.)

1:35 p.m. estimated time

 

c. FIRST READING AND SETTING SECOND READING AND PUBLIC HEARING/Ordinance 9-10/In the Matter of Amending Chapter 16 of Lane Code to Codify Drinking Water Protection Overlay Zone Regulations. (Lc16.298) (Department File No. Pa 10-5659) (Keir Miller, Planner) (Second Reading and Public Hearing October 26, 2010, 6:30 p.m.). (estimated 5 minutes) View Material  View Material View Material View Material View Material View Material View Supplemental Material-1 View Supplemental Material-2

1:40 p.m. estimated time

 

9. COUNTY ADMINISTRATION

a.   Announcements
1:45 p.m. estimated time

 b. DISCUSSION/Wayne Morse Brick Sales. (David Suchart, Management Services Director) (estimated 15 minutes)

1:50 p.m. estimated time

 

c. DISCUSSION AND DELIBERATION/Extension Building. (Jeff Spartz, County Administrator; David Suchart, Management Services Director) (estimated 45 minutes) View Material

2:05 p.m. estimated time

 

10. COMMISSIONERS' ANNOUNCEMENTS

2:50 p.m. estimated time

 

11. REVIEW ASSIGNMENTS

2:55 p.m. estimated time

 

12. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

3:00 p.m. estimated time

 

13. OTHER BUSINESS

 

*NOTE:  Estimated Times

 

______________________________________________________________________________

 

TUESDAY, OCTOBER 5, 2010 - JOINT BOARD OF COMMISSIONERS / PLANNING COMMISSION MEETING

7:00 p.m.    (Harris Hall)

(estimated time)

 

1. SECOND READING AND PUBLIC HEARING/Ordinance 7-10/In the Matter of Amending Chapters 13 and 16 of the Lane Code to be Consistent with Oregon Administrative Rules and to Make Other Various Correction and Clarification Revisions (LC 13.050, 16.005, 16.211, 16.212, 16.237, 16.238, 16.239, 16.240, 16.241, 16.243, 16.294, 16.296). (Sarah Wilkinson, Planner)

 

2. SECOND READING AND PUBLIC HEARING/Ordinance No. PA 1275/In the Matter of Amending the Lane County Rural Comprehensive Plan (RCP) by Amending Two Coordinated Population Forecasts for the City of Coburg (PA 10-5610). (Sarah Wilkinson, Planner)

 

3. REFER TO PUBLIC HEARING/ Order No. 10-10-5-1 /In the Matter of Amending Chapter 5 of Lane Manual to Formalize Staff Coordination Between Compliance and Permitting (LM 5.013). (Sarah Wilkinson, Planner)

 

____________________________________________________________________________

 

WEDNESDAY, OCTOBER 6, 2010 - REGULAR MEETING

9:00 a.m.    (Harris Hall Main Floor)

(estimated time)

 

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings.  Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment.  If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation.  Please turn off or mute your cell phone or pager.

 

1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

 

#2. PUBLIC COMMENTS

(Expected maximum time 30 minutes:  Speakers will be taken in the order in which they sign up and will be limited to 3-minutes per public comments.  If the number wishing to testify exceeds 10 speakers, then additional speakers may be allowed if the chair determines that time permits or may be taken at a later time.)

9:05 a.m. estimated time

 

3. COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER ISSUES AND REMONSTRANCE (2 min. limit)

9:35 a.m. estimated time

 

#4. EMERGENCY BUSINESS

9:45 a.m. estimated time

 

5. CONSENT CALENDAR

9:50 a.m. estimated time

 

(All items listed here are considered to be routine by the Board of Commissioners and will be enacted by one motion in the form listed below.  There will be no separate discussion of these items.  If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

 

BEGINNING OF CONSENT CALENDAR * * * * (estimated 2 minutes)

 

A. Approval of Minutes:

November 5, 2008, Regular Meeting, 1:30 p.m.

August 25, 2010, Regular Meeting, 1:30 p.m.

September 21, 2010, Regular Meeting, 1:30 p.m.

 

B. Board of Commissioners

 

1) ORDER 10-10-6-1/In the Matter of Approving a Letter of Support for the Guiding Principles and Measurable Outcomes for the Suislaw Estuary Partnership. (Commissioner Fleenor)  View Material View Material

 

C. Children and Families

 

1) ORDER 10-10-6-2/In the Matter of Appointing Members to the Lane County Commission on Children and Families Advisory Board. (Alicia Hays, Children and Families Director)  View Material

 

D. Health and Human Services

 

1) ORDER 10-10-6-3/In the Matter of Appointing One Member and Re-appointing One Member to the Public Health Advisory Committee. (Rob Rockstroh, Health and Human Services Director) View Material

 

E. Management Services

 

1) ORDER 10-10-6-4/In the Matter of  Canceling Contract with Big Green Events for Providing Food Services and Awarding a 3-Year Revenue ($18K) and Expense Contract for Food Services to Meygoo Inc. ($36K). (David Suchart, Management Services Director) View Material

 

F. Public Safety

 

1) ORDER 10-10-6-5/In the Matter of Accepting a Department of Justice (DOJ) Award in the Amount of $500,000, Delegating Authority to the County Administrator  to Sign Grant Documents, and Appropriating $500,000 in Revenue and Expenditures in Special Revenue Fund 260, Public Safety. (Russ Burger, Sheriff) View Material

 

2) ORDER 10-10-6-6/In the Matter of Accepting a Department of Justice (DOJ) Bureau of Justice Assistance (BJA) Award in the Amount of $500,000, Delegating Authority to the County Administrator to Sign Grant Documents, and Appropriating $500,000 in Revenue and Expenditures in Special Revenue Fund 260, Public Safety. (Russ Burger, Sheriff) View Material

 

G. Public Works

 

1) ORDER 10-10-6-7/In the Matter of Setting a Public Hearing for the Proposed Surrender of a Portion of Bolton Hill Road (County Road Numbers 405 & 1183) to the City of Veneta. (Mike Jackson, County Surveyor) View Material

 

2) ORDER 10-10-6-8/In the Matter of Awarding a Contract to Pape’ Machinery, Inc., in the amount of $660,536, for the Purchase of two (2) new, Diesel-Powered Telescoping Boom Excavators, with no Trade-in, NJPA#031710-GRD. (Ron Gernhardt, Fleet Purchasing Specialist) View Material

 

3) ORDER 10-10-6-9/In the Matter of Awarding a Contract to Pape’ Machinery, Inc., in the amount of $534,993, for the Purchase of three (3) new, Diesel-Powered Loaders, with no Trade-in, Oregon State Contract #8635. ( Ron Gernhardt , Fleet Purchasing Specialist) View Material 

 

H. Youth Services

 

1) ORDER 10-10-6-10/In the Matter of Appointing Six Members to the Juvenile Subcommittee of the Lane County Public Safety Coordinating Council. (Lisa Smith) (Youth Services Director) View Material

 

END OF CONSENT CALENDAR * * * *

 

WEDNESDAY, OCTOBER 6, 2010 - REGULAR MEETING (Continued)

 

6. COUNTY ADMINISTRATION

 

a. Announcements

9:55 a.m. estimated time

 

b. ORDER10-10-6-11 /In the Matter of Awarding a Contract for a Strategic Investment Project to Arcimoto and Authorizing the County Adminstrator to Sign Project Contract. (Mike McKenize-Bahr, Community and Economic Development Manager) (estimated 15 minutes) View Material

10:00 a.m. estimated time

 

7. PUBLIC WORKS

 

a. DISCUSSION/Amending Lane Code to Revise Standards for Home Occupations. (Matt Laird, Land Management Manager) (estimated 30 minutes) View Material

10:15 a.m. estimated time

 

b. ORDER 10-6-16-8/In the Matter of Amending Order No. 10-5-12-1 to Include the I-5 at Coburg Project in the Public Works Capital Improvement Program) (Celia Barry, Transportation Planning & Traffic Manager) (Estimated 15 minutes) View Material

10:45 a.m. estimated time

 

c. ORDER 10-6-16-9/In the Matter of Authorizing the County Administrator to Sign Intergovernmental Agreements Between the Oregon Department of Transportation, the City of Coburg, and the County Regarding Access Management and Construction on Pearl Street, and Coburg Industrial Way (Celia Barry, Transportation Planning & Traffic Manager) (Estimated 5  minutes) View Material

11:00 a.m. estimated time

 

8.  EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

11:15 a.m. estimated time

 

Noon – 1:30 p.m. (recess)

______________________________________________________________________________

 

WEDNESDAY, OCTOBER 6, 2010 – BUDGET COMMITTEE MEETING

Noon - 1:30    (Commissioners' Conference Room)

(estimated times)

 

1. DISCUSSION/Elected Officials Compensation Board Recommendations. (Madilyn Zike, Human Resources Director) View Material

 

______________________________________________________________________________

 

WEDNESDAY, OCTOBER 6, 2010 - REGULAR MEETING (Continued)

2:00 p.m.      (Board of Commissioners’ Conference Room)

 

9.  PUBLIC WORKS

 

a. DISCUSSION/Formation of an Area Commission on Transportation (ACT) for Lane County. (Celia Barry, Transportation Planning & Traffic Manager; Rob Zako, Project Manager) (estimated 60 minutes) View Material View Material

 

10. COMMISSIONERS' ANNOUNCEMENTS

3:00 p.m. estimated time

 

11. REVIEW ASSIGNMENTS

3:05 p.m. estimated time

 

12. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

3:10 p.m. estimated time

 

13. OTHER BUSINESS

 

______________________________________________________________________________

 

*NOTE: Next scheduled Board of Commissioners' Meeting Tuesday, October 26, and/or Wednesday, October 27, 2010.